Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 65, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A generalization of Meyer’s theorem
Irving Reiner.
Trans. Amer. Math. Soc. 65 (1949), 170-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0029407
Identities in the theory of conformal mapping
P. R. Garabedian and M. Schiffer.
Trans. Amer. Math. Soc. 65 (1949), 187-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0028944
On functions analytic in a region: approximation in the sense of least $p$th powers
J. L. Walsh and E. N. Nilson.
Trans. Amer. Math. Soc. 65 (1949), 239-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0028956
On the differential equation $u_{xx}+u_{yy}+N(x)u=0$
Martin M. E. Eichler.
Trans. Amer. Math. Soc. 65 (1949), 259-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0029055
The representation of abstract measure functions
Dorothy Maharam.
Trans. Amer. Math. Soc. 65 (1949), 279-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0028923